# SDR AUS20040134

- Difficulty date: January 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450107
- Condition: Broken
- Location: Mlg
- Part time: 5,019 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR TORQUE TUBE BROKEN.
